skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: K3 string theory, lattices and moonshine

Authors:
; ; ; ORCiD logo
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1461584
Grant/Contract Number:  
[SC0007870]
Resource Type:
Published Article
Journal Name:
Research in the Mathematical Sciences (Print)
Additional Journal Information:
[Journal Name: Research in the Mathematical Sciences (Print) Journal Volume: 5 Journal Issue: 3]; Journal ID: ISSN 2522-0144
Publisher:
Springer Science + Business Media
Country of Publication:
Germany
Language:
English

Citation Formats

Cheng, Miranda C. N., Harrison, Sarah M., Volpato, Roberto, and Zimet, Max. K3 string theory, lattices and moonshine. Germany: N. p., 2018. Web. doi:10.1007/s40687-018-0150-4.
Cheng, Miranda C. N., Harrison, Sarah M., Volpato, Roberto, & Zimet, Max. K3 string theory, lattices and moonshine. Germany. doi:10.1007/s40687-018-0150-4.
Cheng, Miranda C. N., Harrison, Sarah M., Volpato, Roberto, and Zimet, Max. Tue . "K3 string theory, lattices and moonshine". Germany. doi:10.1007/s40687-018-0150-4.
@article{osti_1461584,
title = {K3 string theory, lattices and moonshine},
author = {Cheng, Miranda C. N. and Harrison, Sarah M. and Volpato, Roberto and Zimet, Max},
abstractNote = {},
doi = {10.1007/s40687-018-0150-4},
journal = {Research in the Mathematical Sciences (Print)},
number = [3],
volume = [5],
place = {Germany},
year = {2018},
month = {7}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1007/s40687-018-0150-4

Citation Metrics:
Cited by: 1 work
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

String theory dynamics in various dimensions
journal, June 1995


Counting dyons in N = 4 string theory
journal, January 1997


Generalized Mathieu Moonshine
journal, January 2013

  • Gaberdiel, Matthias R.; Persson, Daniel; Ronellenfitsch, Henrik
  • Communications in Number Theory and Physics, Vol. 7, Issue 1
  • DOI: 10.4310/CNTP.2013.v7.n1.a5

Moonshine in fivebrane spacetimes
journal, January 2014

  • Harvey, Jeffrey A.; Murthy, Sameer
  • Journal of High Energy Physics, Vol. 2014, Issue 1
  • DOI: 10.1007/JHEP01(2014)146

Type IIA-heterotic duals with maximal supersymmetry
journal, January 1996


The Partition Function of the Two-Dimensional Black Hole Conformal Field Theory
journal, April 2002


On two geometric theta lifts
journal, October 2004


The overarching finite symmetry group of Kummer surfaces in the Mathieu group M 24
journal, August 2013


A Hiker's Guide to K3.¶Aspects of N= (4,4) Superconformal Field Theory¶with Central Charge c= 6
journal, January 2001

  • Nahm, Werner; Wendland, Katrin
  • Communications in Mathematical Physics, Vol. 216, Issue 1
  • DOI: 10.1007/PL00005548

Discrete information from CHL black holes
journal, November 2010


The number of embeddings of integral quadratic forms, II
journal, January 1986

  • Miranda, Rick; Morrison, David R.
  • Proceedings of the Japan Academy, Series A, Mathematical Sciences, Vol. 62, Issue 1
  • DOI: 10.3792/pjaa.62.29

Stability conditions on $K3$ surfaces
journal, February 2008


Two-dimensional black hole and singularities of CY manifolds
journal, March 1996


Dyon spectrum in CHL models
journal, April 2006


Mathieu Moonshine in the elliptic genus of K3
journal, October 2010

  • Gaberdiel, Matthias R.; Hohenegger, Stefan; Volpato, Roberto
  • Journal of High Energy Physics, Vol. 2010, Issue 10
  • DOI: 10.1007/JHEP10(2010)062

Localization and real Jacobi forms
journal, April 2014

  • Ashok, Sujay K.; Doroud, Nima; Troost, Jan
  • Journal of High Energy Physics, Vol. 2014, Issue 4
  • DOI: 10.1007/JHEP04(2014)119

Umbral moonshine and the Niemeier lattices
journal, June 2014

  • Cheng, Miranda CN; Duncan, John FR; Harvey, Jeffrey A.
  • Research in the Mathematical Sciences, Vol. 1, Issue 1
  • DOI: 10.1186/2197-9847-1-3

Massless black holes and conifolds in string theory
journal, September 1995


Niemeier lattices, Mathieu groups, and finite groups of symplectic automorphisms of $K3$ surfaces
journal, April 1998


Mathieu twining characters for K3
journal, September 2010

  • Gaberdiel, Matthias R.; Hohenegger, Stefan; Volpato, Roberto
  • Journal of High Energy Physics, Vol. 2010, Issue 9
  • DOI: 10.1007/JHEP09(2010)058

Super-moonshine for Conway's largest sporadic group
journal, August 2007


Derived equivalences of K3 surfaces and twined elliptic genera
journal, February 2016

  • Duncan, John F. R.; Mack-Crane, Sander
  • Research in the Mathematical Sciences, Vol. 3, Issue 1
  • DOI: 10.1186/s40687-015-0050-9

Symmetries of K3 sigma models
journal, January 2012

  • Gaberdiel, Matthias R.; Hohenegger, Stefan; Volpato, Roberto
  • Communications in Number Theory and Physics, Vol. 6, Issue 1
  • DOI: 10.4310/CNTP.2012.v6.n1.a1

Mathieu moonshine and the geometry of K3 surfaces
journal, January 2014


On the Elliptic Genera of Manifolds of Spin(7) Holonomy
journal, December 2015

  • Benjamin, Nathan; Harrison, Sarah M.; Kachru, Shamit
  • Annales Henri Poincaré, Vol. 17, Issue 10
  • DOI: 10.1007/s00023-015-0454-5

Umbral moonshine
journal, January 2014

  • Cheng, Miranda C. N.; Duncan, John F. R.; Harvey, Jeffrey A.
  • Communications in Number Theory and Physics, Vol. 8, Issue 2
  • DOI: 10.4310/CNTP.2014.v8.n2.a1

K3 surfaces, $\mathcal{N}=4$ dyons and the Mathieu group $M_{24}$
journal, January 2010


Dyon spectrum in generic Script N = 4 supersymmetric Bbb Z N orbifolds
journal, January 2007


Topological gauge theories and group cohomology
journal, April 1990

  • Dijkgraaf, Robbert; Witten, Edward
  • Communications in Mathematical Physics, Vol. 129, Issue 2
  • DOI: 10.1007/BF02096988

String compactifications and N=2 superconformal coset constructions
journal, June 1989


Phases of N = 2 theories in two dimensions
journal, August 1993


Note on twisted elliptic genus of K3 surface
journal, January 2011


Twining genera of (0,4) supersymmetric sigma models on K3
journal, April 2014

  • Harrison, Sarah; Kachru, Shamit; Paquette, Natalie M.
  • Journal of High Energy Physics, Vol. 2014, Issue 4
  • DOI: 10.1007/JHEP04(2014)048

A twisted non-compact elliptic genus
journal, March 2011


The number of embeddings of integral quadratic forms, I
journal, January 1985

  • Miranda, Rick; Morrison, David R.
  • Proceedings of the Japan Academy, Series A, Mathematical Sciences, Vol. 61, Issue 10
  • DOI: 10.3792/pjaa.61.317

Finite groups of automorphisms of K3 surfaces and the Mathieur group
journal, February 1988


Enhanced gauge symmetries and K3 surfaces
journal, September 1995


Umbral Moonshine and K3 Surfaces
journal, June 2015

  • Cheng, Miranda C. N.; Harrison, Sarah
  • Communications in Mathematical Physics, Vol. 339, Issue 1
  • DOI: 10.1007/s00220-015-2398-5

Elliptic genera and quantum field theory
journal, December 1987

  • Witten, Edward
  • Communications in Mathematical Physics, Vol. 109, Issue 4
  • DOI: 10.1007/BF01208956

Elliptic genera of ALE and ALF manifolds from gauged linear sigma models
journal, February 2015

  • Harvey, Jeffrey A.; Lee, Sungjay; Murthy, Sameer
  • Journal of High Energy Physics, Vol. 2015, Issue 2
  • DOI: 10.1007/JHEP02(2015)110

The non-compact elliptic genus: mock or modular
journal, June 2010


On the Landau-Ginzburg Description of n=2 Minimal Models
journal, October 1994


Mathieu moonshine and $ \mathcal{N}=2 $ string compactifications
journal, September 2013

  • Cheng, Miranda C. N.; Dong, Xi; Duncan, John F. R.
  • Journal of High Energy Physics, Vol. 2013, Issue 9
  • DOI: 10.1007/JHEP09(2013)030

On symmetries of N $$ \mathcal{N} $$ = (4, 4) sigma models on T 4
journal, August 2014


A holomorphic anomaly in the elliptic genus
journal, June 2014


Product representation of dyon partition function in CHL models
journal, June 2006


The operator algebra of orbifold models
journal, September 1989

  • Dijkgraaf, Robbert; Vafa, Cumrun; Verlinde, Erik
  • Communications in Mathematical Physics, Vol. 123, Issue 3
  • DOI: 10.1007/BF01238812

Kählerian K3 surfaces and Niemeier lattices. I
journal, October 2013


Microscopic origin of the Bekenstein-Hawking entropy
journal, June 1996


Space-time supersymmetry in compactified string theory and superconformal models
journal, January 1988


Notes on the K3 Surface and the Mathieu Group M 24
journal, March 2011


CHL dyons and statistical entropy function from D1-D5 system
journal, November 2006


Dyon spectrum in Script N = 4 supersymmetric type II string theories
journal, November 2006


Superconformal algebras and string compactification on manifolds with SU(n) holonomy
journal, March 1989


Dual pairs of type II string compactification
journal, November 1995


Elliptic Genera of Symmetric Products and Second Quantized Strings
journal, April 1997

  • Dijkgraaf, Robbert; Moore, Gregory; Verlinde, Erik
  • Communications in Mathematical Physics, Vol. 185, Issue 1
  • DOI: 10.1007/s002200050087

Non-holomorphic modular forms and SL(2,R)/U(1) superconformal field theory
journal, March 2011


On Rademacher sums, the largest Mathieu group and the holographic modularity of moonshine
journal, January 2012

  • Cheng, Miranda C. N.; Duncan, John F. R.
  • Communications in Number Theory and Physics, Vol. 6, Issue 3
  • DOI: 10.4310/CNTP.2012.v6.n3.a4

Maximally Supersymmetric String Theories in D < 10
journal, September 1995


Borcherds–Kac–Moody symmetry of $\CN=4$ dyons
journal, January 2009

  • Cheng, Miranda C. N.; Dabholkar, Atish
  • Communications in Number Theory and Physics, Vol. 3, Issue 1
  • DOI: 10.4310/CNTP.2009.v3.n1.a2